# SDR SWI202408260743

- Difficulty date: June 9, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 0380AFT BAGGAGE-BAY DOOR CUT-OUT SILL IS CORRODED. FLAGGED     (C-CHECK RO 8/24/2024)    REMOVED AND WET INSTALLED NEW REPLACEMENT CARGO DOOR LOWER SILL AND SUPPORT PARTS AT FLOOR SURROUND STRUCTURE BETWEEN FS.1000 - FS.1047 PER CRJ900 SRM TASK 51-42-06-001-001-A01, SRM TASK 51-42-13-001-001-A01, SRM TASK 51-42-21-001-001-A01 & SRM TASK 51-45-00-001-001-A01 REF BOMBARDIER DRAWING MM670-35085 REV. L. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY
